# SDR CALA0200400

- Difficulty date: July 15, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Fs 1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT DOOR CUTOUT LOWER TORQUE BOX WEB PUNCTURED AT FS 1136 WITH A 1" CRACK AT FS 1212. THE TORQUE BOX WEB WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-1, AND 51-30-5.
